Alert archive / Tennessee / River Flood Warnings in 2021

River Flood Warning 54, NWS Memphis, TN

March 31, 2021Dyer County, Gibson County, Obion County, Tennessee

NWS Memphis, TN issued this river flood warning at Mar 31, 2021, 10:15 AM CDT for Dyer County, Gibson County, Obion County, Tennessee. It was in force for 70 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 10:15 AM CDT (15:15 UTC)
Expired
Apr 3, 2021, 8:32 AM CDT
In force
70 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Dyer County, TN, Gibson County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 34.40 ft at Apr 2, 2021, 8:00 AM CDT.

actionminormoderate303503/3104/0104/0204/0304/04
Action stage
29 ft
Minor stage
34 ft
Moderate stage
38.5 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

064 
WGUS44 KMEG 311515
FLWMEG

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
1015 AM CDT Wed Mar 31 2021

...The National Weather Service in Memphis TN has issued a Flood 
Warning for the following rivers in Tennessee...

  Obion River near Obion

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC045-053-131-020315-
/O.NEW.KMEG.FL.W.0054.210331T1515Z-210403T0000Z/
/OBNT1.1.ER.210401T0000Z.210401T0000Z.210402T1800Z.NO/
1015 AM CDT Wed Mar 31 2021

The National Weather Service in Memphis has issued a

* Flood Warning for
  the Obion River near Obion.
* From this morning to Friday evening.
* At 9:00 AM CDT Wednesday the stage was 33.0 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 34.0 feet Thursday early 
  evening. The river is forecast to fall below flood stage early 
  Friday evening.
* Impact...At 34.0 feet, Farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$

BELLES
6 follow-up statements
867 
WGUS84 KMEG 010135
FLSMEG

Flood Statement
National Weather Service Memphis TN
835 PM CDT Wed Mar 31 2021

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Hatchie River near Bolivar

...The Flood Warning continues for the following rivers in 
Tennessee...

  Obion River near Obion

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC069-021345-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-210405T0600Z/
/BVRT1.1.ER.210331T1026Z.210401T1800Z.210405T0000Z.NO/
835 PM CDT Wed Mar 31 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Hatchie River near Bolivar.
* Until late Sunday night.
* At 7:30 PM CDT Wednesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  Sunday evening.
* Impact...At 19.0 feet, Water starts to flood homes on River Road.


&&

LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887

$$

TNC045-053-131-021345-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210403T0000Z/
/OBNT1.1.ER.210402T0000Z.210402T0000Z.210402T1800Z.NO/
835 PM CDT Wed Mar 31 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Obion River near Obion.
* Until Friday evening.
* At 8:00 PM CDT Wednesday the stage was 33.4 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 34.0 feet tomorrow evening. It will 
  then fall below flood stage early Friday afternoon.
* Impact...At 34.0 feet, Farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$

mm
683 
WGUS84 KMEG 011533
FLSMEG

Flood Statement
National Weather Service Memphis TN
1033 AM CDT Thu Apr 1 2021

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Obion River near Obion

...The Flood Warning continues for the following rivers in 
Tennessee...

  Hatchie River near Bolivar

  S.F. of the Forked Deer River near Halls

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC045-053-131-030345-
/O.EXT.KMEG.FL.W.0054.000000T0000Z-210403T1800Z/
/OBNT1.1.ER.210401T1607Z.210402T1200Z.210403T1200Z.NO/
1033 AM CDT Thu Apr 1 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Obion River near Obion.
* Until Saturday afternoon.
* At 10:00 AM CDT Thursday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 34.5 feet tomorrow morning. It will 
  then fall below flood stage Saturday morning.
* Impact...At 34.0 feet, farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$

TNC069-030345-
/O.EXT.KMEG.FL.W.0050.000000T0000Z-210405T0300Z/
/BVRT1.1.ER.210331T1026Z.210402T1200Z.210404T2100Z.NO/
1033 AM CDT Thu Apr 1 2021

...The Flood Warning is now in effect until late Sunday evening...

The Flood Warning continues for
  the Hatchie River near Bolivar.
* Until Sunday evening.
* At 9:30 AM CDT Thursday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to rise to a crest of 19.0 feet 
  tomorrow morning. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 19.0 feet, water starts to flood homes on River Road.


&&

LAT...LON 3538 8919 3547 8902 3513 8871 3500 8887

$$

TNC033-045-097-030345-
/O.CON.KMEG.FL.W.0043.000000T0000Z-000000T0000Z/
/HLST1.1.ER.210328T0225Z.210331T0500Z.000000T0000Z.NO/
1033 AM CDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the S.F. of the Forked Deer River near Halls.
* Until further notice.
* At 10:00 AM CDT Thursday the stage was 11.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will remain nearly steady through Saturday, 
  then begin a gradual fall.
* Impact...At 11.5 feet, farm land near the river is flooded.


&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940

$$

MJ
860 
WGUS84 KMEG 020133
FLSMEG

Flood Statement
National Weather Service Memphis TN
833 PM CDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in 
Tennessee...

  Obion River near Obion

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC045-053-131-031345-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210403T1800Z/
/OBNT1.1.ER.210401T1637Z.210402T1200Z.210403T1200Z.NO/
833 PM CDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Obion River near Obion.
* Until Saturday afternoon.
* At 8:00 PM CDT Thursday the stage was 34.3 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Thursday was 34.3 feet.
* Forecast...The river is expected to rise to a crest of 34.5 feet 
  tomorrow morning. It will then fall below flood stage Saturday 
  morning.
* Impact...At 34.0 feet, Farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$
139 
WGUS84 KMEG 021411
FLSMEG

Flood Statement
National Weather Service Memphis TN
911 AM CDT Fri Apr 2 2021

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Obion River near Obion

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC045-053-131-040000-
/O.EXT.KMEG.FL.W.0054.000000T0000Z-210404T0000Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
911 AM CDT Fri Apr 2 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Obion River near Obion.
* Until Saturday evening.
* At 8:00 AM CDT Friday the stage was 34.4 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Friday was 34.4 feet.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 27.5 feet Wednesday 
  morning.
* Impact...At 34.0 feet, Farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$
555 
WGUS84 KMEG 030132
FLSMEG

Flood Statement
National Weather Service Memphis TN
832 PM CDT Fri Apr 2 2021

...The Flood Warning continues for the following rivers in 
Tennessee...

  Obion River near Obion

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


TNC045-053-131-040000-
/O.CON.KMEG.FL.W.0054.000000T0000Z-210404T0000Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
832 PM CDT Fri Apr 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Obion River near Obion.
* Until Saturday evening.
* At 7:00 PM CDT Friday the stage was 34.3 feet.
* Flood stage is 34.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CDT Friday was 34.4 feet.
* Forecast...The river is expected to rise to a crest of 34.3 feet 
  just after midnight tonight. It will then fall below flood stage 
  early tomorrow afternoon.
* Impact...At 34.0 feet, Farm land near the river is flooded.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$
414 
WGUS84 KMEG 031332
FLSMEG

Flood Statement
National Weather Service Memphis TN
832 AM CDT Sat Apr 3 2021

...The Flood Warning is cancelled for the following rivers in 
Tennessee...

  Obion River near Obion

TNC045-053-131-031445-
/O.CAN.KMEG.FL.W.0054.000000T0000Z-210403T1332Z/
/OBNT1.1.ER.210401T1637Z.210402T1100Z.210403T1800Z.NO/
832 AM CDT Sat Apr 3 2021

...The Flood Warning for the Obion River near Obion has been 
cancelled...

The Flood Warning is cancelled for
  the Obion River near Obion.
* At 8:00 AM CDT Saturday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Forecast...The river is expected to fall to 27.8 feet Thursday 
  morning.


&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:31 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 31, 6:31 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
631 AM CDT Wed Mar 31 2021

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 507 AM CDT Wed Mar 31 2021/

DISCUSSION...

A busy morning across the Mid-South. Latest KNQA radar shows a
broken line of thunderstorms moving across north Mississippi at
this hour. Storms are currently sub-severe, however, a lone severe
storm moved through northeast Mississippi just a couple hours
ago with several reports of damage. The current storms are
expected to continue to move east over the next couple of hours,
before exiting the area.

Latest surface analysis places a cold front nearly parallel to
I-40. Behind the front, post-frontal winds are currently in the
20-25 mph range with gusts as high as 35 mph. These winds will
spread south as the front sinks south, but will be short-lived.
Scattered post-frontal showers will also develop across much of
the area this morning and continue into the afternoon hours as the
main trough begins to swing through.

An unusually cold 1038mb surface high will build into the Mid-
South by Thursday morning. Low temperatures will drop below
freezing across rural parts of west Tennessee and eastern
Arkansas. The rest of the area may see a light frost if the winds
can decouple and go calm. A more widespread freeze is likely
Friday morning, as the surface high becomes nearly centered over
the region. Temperatures will fall to around 30 near the Delta,
with mid to upper 20s across the rest of the region. I will go
ahead and issue a freeze watch for Thursday morning and Friday
morning. A frost advisories may be needed tonight for areas that
don't meet freeze criteria.

The long term forecast features dry conditions and warming
temperatures as a ridge of high pressure builds in across the
southern United States. Expect highs to climb into the upper 70s
by early next week. The first chance of appreciable rain won't
arrive until late next week.

AC3

&&

.AVIATION...
12Z TAFs

-SHRA should exit northeast MS this morning. Otherwise, transition
 to VFR has occurred more rapidly than guidance earlier suggested.
 Post-cold frontal winds will remain the primary focus, as winds
 decrease toward 00Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Watch from late Thursday night through Friday morning for
     Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
     Phillips-Poinsett-St. Francis.

     Freeze Watch from late tonight through Thursday morning for
     Crittenden-Cross.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
     Greene-Mississippi-Poinsett.

MO...Freeze Watch from late Thursday night through Friday morning for
     Dunklin-Pemiscot.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
     Pemiscot.

MS...Freeze Watch from late Thursday night through Friday morning for
     Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
     Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
     Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
     Yalobusha.

     Flash Flood Watch until 9 AM CDT this morning for Calhoun-
     Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-
     Tishomingo-Union.

TN...Freeze Watch from late Thursday night through Friday morning for
     Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
     Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
     Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.

     Freeze Watch from late tonight through Thursday morning for
     Fayette-Hardeman-Hardin-McNairy-Shelby.

     Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Haywood-
     Henderson-Henry-Lake-Lauderdale-Madison-Obion-Tipton-
     Weakley.

&&
Hazardous weather outlook, Mar 31, 5:44 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
544 AM CDT Wed Mar 31 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-011245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
544 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Freezing temperatures are likely late tonight into tomorrow
morning, mainly along and north of a line from Harrisburg,
Arkansas to Jackson, Tennessee. A freeze warning is in effect.
Elsewhere, frost is possible. An advisory may be needed for the
remainder of the Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Freezing temperatures are likely Thursday morning, mainly along
and north of a line from Harrisburg, Arkansas to Jackson,
Tennessee. A freeze warning has been issued.

Freezing temperatures are possible across the entire Mid-South
Friday morning. A freeze watch has been issued for the entire
Mid-South.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

AC3

In the hours before

Local storm report, Mar 31, 7:23 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     FLASH FLOOD      CALHOUN CITY            33.86N  89.31W
03/31/2021                   CALHOUN            MS   COUNTY OFFICIAL

            SHERIFF REPORT OF SWIFT WATER RESCUES AROUND CALHOUN
            CITY.

&&

SGW
Local storm report, Mar 31, 7:29 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     NETTLETON               34.09N  88.62W
03/31/2021                   LEE                MS   COUNTY OFFICIAL

            ROOF BLOWN OFF HOME ON MAIN ST. IN NETTLETON

&&

SGW
Local storm report, Mar 31, 7:42 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      6 ESE SAVANNAH          35.19N  88.13W
03/30/2021                   HARDIN             TN   FIRE DEPT/RESCUE

            A BRIDGE LOCATED ON HWY 203 NEAR THE BURNT CHURCH
            COMMUNITY CENTER IS UNDERMINED.

&&

SGW
Local storm report, Mar 31, 8:51 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     FLASH FLOOD      5 SSE NEW WREN          33.90N  88.58W
03/31/2021                   MONROE             MS   BROADCAST MEDIA

            ADAMS ROAD IS COMPLETELY UNDERWATER AND IMPASSABLE DUE
            TO FLOODWATERS.

&&

MJ
Local storm report, Mar 31, 9:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      AMORY                   33.99N  88.48W
03/31/2021                   MONROE             MS   SOCIAL MEDIA

            SEVERAL INCHES OF WATER HAS FLOODED AN APARTMENT IN
            AMORY.

&&

MJ
Local storm report, Mar 31, 10:11 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1011 AM CDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     4 SSW AMORY             33.93N  88.51W
03/31/2021                   MONROE             MS   SOCIAL MEDIA

            TWO TREES DOWN ON HOME ALONG WEAVER CREEK RD. A NEARBY
            TRAILER LOST PART OF ITS ROOF.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:50 PM CDTAreal Flood AdvisoryMEGShelby3 hr
Mar 30, 7:56 PM CDTFlash Flood WarningMEGShelby3 hr
Mar 30, 9:03 PM CDTSpecial Weather StatementMEGFayette27 min
Mar 30, 9:25 PM CDTSpecial Weather StatementMEGFayette50 min
Mar 30, 9:30 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman45 min
Mar 30, 9:54 PM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby3 hr
Mar 30, 10:26 PM CDTSpecial Weather StatementMEGHardin, McNairy49 min
Mar 30, 10:31 PM CDTAreal Flood AdvisoryMEGChester, Hardeman, McNairy3 hr
Mar 30, 11:29 PM CDTAreal Flood AdvisoryMEGHardin, McNairy35 min
Mar 31, 12:04 AM CDTFlash Flood WarningMEGHardin, McNairy8 hr
Mar 31, 5:31 AM CDTFreeze WatchMEGFayette, Hardeman, Hardin, McNairy, Shelby9 hr
Mar 31, 5:31 AM CDTFreeze WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more9 hr
Mar 31, 5:31 AM CDTFreeze WarningMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more27 hr
Mar 31, 8:05 AM CDTAreal Flood WarningMEGHardin, McNairy10 min
Mar 31, 8:28 AM CDTAreal Flood WarningMEGChester, Decatur, Hardin, McNairy3 hr
Mar 31, 9:06 AM CDTRiver Flood WarningMEGHardeman3 days
Mar 31, 2:34 PM CDTFreeze WarningMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more42 hr

Nearby

River Flood Warnings in Tennessee, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.